# SDR SWAA2024051070533

- Difficulty date: April 4, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA.  REPLACED WEB LOCATED BTW BS277 TO 294.5 AND RBL1 AT FWD GALLEY AREA IAW SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV -.
